The Michigan Mathematical Journal

Nonlinear potential theory on the ball, with applications to exceptional and boundary interpolation sets.

W. S. Cohn and I. E. Verbitsky

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 42, Issue 1 (1995), 79-97.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029005154

Digital Object Identifier
doi:10.1307/mmj/1029005154

Mathematical Reviews number (MathSciNet)
MR1322190

Zentralblatt MATH identifier
0833.31007

Subjects
Primary: 32A35: Hp-spaces, Nevanlinna spaces [See also 32M15, 42B30, 43A85, 46J15]
Secondary: 31C15: Potentials and capacities 46E15: Banach spaces of continuous, differentiable or analytic functions

Citation

Cohn, W. S.; Verbitsky, I. E. Nonlinear potential theory on the ball, with applications to exceptional and boundary interpolation sets. Michigan Math. J. 42 (1995), no. 1, 79--97. doi:10.1307/mmj/1029005154. http://projecteuclid.org/euclid.mmj/1029005154.


Export citation